Tate classes and poles of L-functions of twisted quaternionic Shimura surfaces

Cristian Virdol

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this article we generalize a result obtained by Harder, Langlands and Rapoport in the case of Hilbert modular surfaces and we prove in particular the equality between the dimension of the space of Tate classes of twisted quaternionic Shimura surfaces defined over arbitrary solvable extensions of totally real fields and the order of the pole at s = 2 of the zeta functions of these surfaces.

Original languageEnglish
Pages (from-to)315-328
Number of pages14
JournalJournal of Number Theory
Volume123
Issue number2
DOIs
Publication statusPublished - 2007 Apr

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Tate classes and poles of L-functions of twisted quaternionic Shimura surfaces'. Together they form a unique fingerprint.

  • Cite this